A step-length formula for conjugate gradient methods / Adam Ajimoti Ishaq, Tolulope Latunde and Kazeem Babatunde Akande

Ishaq, Adam Ajimoti and Latunde, Tolulope and Akande, Kazeem Babatunde (2020) A step-length formula for conjugate gradient methods / Adam Ajimoti Ishaq, Tolulope Latunde and Kazeem Babatunde Akande. Malaysian Journal of Computing (MJoC), 5 (1). pp. 403-413. ISSN (eISSN): 2600-8238

Download

[thumbnail of 48084.pdf] Text
48084.pdf

Download (384kB)
Official URL: https://mjoc.uitm.edu.my

Abstract

A newly step-length formula is proposed for implementing conjugate gradient methods’ algorithm to solve unconstrained optimization problems. The unified formula for obtaining step-length does not involve any matrix operation. Numerical results obtained are graphically illustrated using performance profiling software. This showed that the new formula performs efficiently in terms of computational efforts and execution time compared with some existing formulae for obtaining the step-length without line search procedures.

Metadata

Item Type: Article
Creators:
Creators
Email
Ishaq, Adam Ajimoti
aaishaq@alhikmah.edu.ng
Latunde, Tolulope
tolulope.latunde@fuoye.edu.ng
Akande, Kazeem Babatunde
akande.kb22002@gmail.com
Subjects: Q Science > QA Mathematics > Algebra
Q Science > QA Mathematics > Equations
Divisions: Universiti Teknologi MARA, Shah Alam > Faculty of Computer and Mathematical Sciences
Journal or Publication Title: Malaysian Journal of Computing (MJoC)
UiTM Journal Collections: UiTM Journal > Malaysian Journal of Computing (MJoC)
ISSN: (eISSN): 2600-8238
Volume: 5
Number: 1
Page Range: pp. 403-413
Official URL: https://mjoc.uitm.edu.my
Item ID: 48084
Uncontrolled Keywords: Step-length, conjugate gradient method, unconstrained optimization problem
URI: https://ir.uitm.edu.my/id/eprint/48084

ID Number

48084

Indexing


View in Google Scholar

Edit Item
Edit Item